You need to give him a balanced and easily digestible diet to support the action of medicines. His diet is not balanced that's why his body constituents are breaking down causing rise in blood sugar. Consult with a Dietician to know what to eat, how, when and how much.
Yes you can take dolo for relief of fever. Did us malarial test come positive or did your doctor prescribe empirically. If so than better to get tested based on your clinical details rather than taking empirically.
1.Fever with rigors can be due to so many reasons like urinary tract infection, malaria etc.
2.Don't take chloroquine without checking your blood for MP. Chloroquine can have side effects.
3.It has to be used judiciously under docctor's prescription.
4.ondansetron can be used to control vomiting after taking chloroquine but should only be used after consulting doctor
5.avoid self medication
Most likely your child will be having malaria and sometimes in malaria there is lysis of rbc causing anemia and anemia causes some changes in behaviour and this is most likely a explaination. Improve diet of child including iron rich food.
If your village has no proper labs / is endemic for malaria, lariago can be used for prophylaxis. But considering side effect profile of drug and easy diagnosis of malaria (simple smear with a drop of blood/antigen based card test) you should not treat without tests.